# SDR UALA2009011900184

- Difficulty date: January 14, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 38,647 hours, 13,863 cycles
- Engine: Iae V2527A5
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Malfunctioned
- Location: Iru
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF SOME NAV EQUIPT.  FLIGHT DIVERTED.  IR 1 SW WAS SHOWING OFF WITH NO ACTION ON SWITCH.  SWITCH WAS NOT TURNED OFF BY FLT CREW.  IR 1 SWITCH OFF ON ARRIVAL.  CHECKED INTEGRITY OF SWITCH.  FOUND TO BE POSITIVE WITH GOOD DETENT IN NAV POSITION.  CHECKED FUNCTION OF REMAINING SWITCHES AND FOUND SIMILAR ACTION.  IRUS ALIGN NORMALLY AND SWITCH STAYED IN DETENT.  SWITCHES IN NAV ANC CONFIRMED IN DETENT.
